Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (1): 51-60    DOI: 10.1007/s10114-016-5470-y
Articles Current Issue| Next Issue| Archive| Adv Search |
Limit Theorems for Inverse Process Tn of Hawkes Process
Youngsoo SEOL
Department of Mathematics and Statistics, University of South Florida, Tampa, FL 33620, USA

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7